# SDR ASAA2016072017439

- Difficulty date: July 20, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 34,102 hours, 10,224 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  PERFORMED FIM 21-62 TASK 848 PACK LIGHT COMES ON DURING MASTER CAUTION RECALL FAULT ISOLATION, NO FAULTS LOGGED AND GROUND FUNCTIONAL TESTS NORMAL.
